# SDR JGVR20170811002

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 12,739 hours, 10,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM THE FUSELAGE SKIN AROUND THE TOILET SERVICING DOOR OPENING IAW REPAIR MEMO DQ9078.
